# SDR ASAA2017060921014

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,218 hours, 10,461 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Wx Radar R/T
- Part time: 15,310 hours, 4,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED MULTIPLE INTERMITTENT WEATHER RADAR FAILURES ENROUTE. BOTH THE CAPTAIN`S & FIRST OFFICER`S RADAR DISPLAYS WOULD BLANK AND WX FAIL AND PWS FAIL WOULD BE ANNUNCIATED ON THE ND'S.  ACFT GROUNDED. ACCOMPLISHED A WEATHER RADAR BITE IAW FIM 34-43, TASK 801,  NO DEFECTS NOTED, OPENED RADOME FOUND D000119 J1 CONNECTOR NOT LOCKED, INSPECTED CONNECTOR AND SECURED THE CONNECTOR WITH NO DEFECTS NOTED. DUE TO HISTORY REMOVED AND REPLACED THE WEATHER RADAR TRANSCEIVER IAW AMM 34-43-41.  ALL GROUND FUNCTIONAL TESTS PASSED.
